On a generalized bessel function of two variables II. Case of coalescing saddle points

Shun Shimomura

Research output: Contribution to journalArticlepeer-review

Abstract

A generalized Bessel function of two variables satisfies a system of partial differential equations. Two of the singular loci of the system are of irregular type. Near one of them we study the asymptotic behavior of suitably chosen linearly independent solutions. In our calculation coalescing saddle points are treated.

Original languageEnglish
Pages (from-to)389-406
Number of pages18
JournalTohoku Mathematical Journal
Volume50
Issue number3
DOIs
Publication statusPublished - 1998 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a generalized bessel function of two variables II. Case of coalescing saddle points'. Together they form a unique fingerprint.

Cite this